MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR602
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an unknown procedure on an unknown date and topical skin adhesive was used.The patient presented allergic reaction when using adhesive.Removal of the surgical glue before the expected time.Prescribed an antiallergic by the doctor.Additional information has been requested.-.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided: list any j&j products that were utilized during the case but did not contribute to the reported event.- was there any reported patient or user harm? yes.- did the patient/user require any medical or surgical intervention as a result of the event? yes_#_ - description retirarated the glue and prescribed an antiallergic by the doctor surgeon.- did the patient/user require extended hospitalization as a result of the event? no.- what is the patient¿s/user¿s status/outcome following the event? patient recovering without new envetuality.- was there a significant delay? no.- if available, provide the product order number (po).Additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Description of event, symptoms, manifestation of reaction.- name of surgery? - what was the procedure date? - what date /day post op was the reaction noted? - was any prescription strength medication prescribed? please specify? - when was the prineo product removed from the patient? - were any cultures taken? results? - please describe how was the adhesive was applied.- how was the wound cleaned and dried prior to prineo application? - what prep was used prior to, during or after adhesive use? - was a dressing placed over the incision? if so, what type of cover dressing used? - is the patient hypersensitive or have allergies to cyanoacrylate or formaldehyde? - is the patient hypersensitive to pressure sensitive adhesives? - was patient screening done prior the procedure, e.G.Check patient not allergic to cyanoacrylate, formaldehyde, bac, pressure-sensitive adhesive? - patient demographics: initials / id, gender, age or date of birth; bmi - patient pre-existing medical conditions (ie.Allergies, history of reactions).- has the patient used or been exposed to similar glues/agents for repair, crafts, cosmetic use (lashes, nails)? - was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? - product code and/or lot of products used? - current patient status.- name of surgeon? - what is the physician¿s opinion as to the etiology of or contributing factors to this event? - is product available to return for analysis? no product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24454012
Report Number2210968-2026-02017
Device Sequence Number10148034
Product Code OMD
UDI-Device Identifier10705031024168
UDI-Public(01)10705031024168(17)270331(10)107L3K
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCLR602
Device Lot Number107L3K
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown